Articles in scientific journals and refereed books |
(back)
(see my
co-authors)
(the Arxiv links do not necessarily coincide with the final versions of the articles)
[172] Rafael López, A characterization of curves that lie on a totally umbilical surface of a space form. Journal of Geometry, to appear.
[171] Rafael López, Classification of the ruled surfaces that are critical points of the Dirichlet energy. Journal of Mathematical Study, to appear.
[102] Rafael López, Seher Kaya, On the duality between rotational minimal surfaces and maximal surfaces, Journal of Mathematical Analysis and Applications 458 (2018), no. 1, 345-360.
[101] Rafael López, Constant mean curvature hypersurfaces in the steady state space: a survey, VIII International Meeting on Lorentzian Geometry (GELOMA, Málaga, September 20-23, 2016), Cañadas-Pinedo, María A., Flores, Jose L, Palomo, Francisco J. (Eds.) Springer Proceedings in Mathematics and Statistics, Berlin, 2017. pp. 185-212.
[100] Rafael López, Seher Kaya, New examples of maximal surfaces in Lorentz-Minkowski space, Kyushu Journal of Mathematics. 71 (2017) Issue 2, 311-327
[99] Shintaro Akamine, Rafael López, The number of catenoids connecting two coaxial circles in Lorentz-Minkowski space. Journal of Geometry and Physics 121 (2017), 386-395.
[98] Rafael López, Óscar Perdomo, Minimal translation surfaces in Euclidean space, The Journal of Geometric Analysis, 27 (2017), 2926–2937.
[97] David Brander, Rafael López, Remarks on the boundary curve of a constant mean curvature topological disc, Complex Variables and Elliptic Equations, 62 (2017), 1037-1043.
[96] Rafael López, Stability
and bifurcation of a capillary surface on a cylinder, SIAM
Journal on Applied Mathematics, 77(1) (2017), 108-127.
[95]
Rafael López, A necessary condition for
the existence of a doubly connected minimal surface, Annali di
Matematica Pura ed Applicata 196 (2017), 1513-1524.
[94]
Rafael López, Spacelike graphs of
prescribed mean curvature in the steady state space, Advanced
Nonlinear Studies, 16, Issue 4 (2016), 807-819.
[93] Rafael López, ¿Cómo un topólogo clasifica las letras del alfabeto?, Miscelánea Matemática, 61 (2016), 57-73.
[92]
Rafael López, Capillary surfaces modeling liquid drops on wetting
phenomena, Mathematiccs for Industry, vol. 25, The Role and
Importance of Mathematics in Innovation, Springer, 2016, pp. 127-141
[91] Rafael López, Separation of variables in equation of mean curvature type, Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 146(5) (2016), 1017-1035.
[90] Rafael López, Capillary surfaces modeling liquid drops on wetting phenomena, MI Lecture Notes, 65 (2015), 41-43.
[89] Rafael López, A characterization of hyperbolic caps in the steady state space, Journal of Geometry and Physics, 98 (2015), 214-226.
[88] Rafael López, Marilena Moruz, Translation and homothetical surfaces in Euclidean space with constant curvature, Journal of the Korean Mathematical Society, 52, No. 3, (2015), 523-535.
[87] Alma L Albujer, Magdalena Caballero, Rafael López, Convexity of the solutions to the constant mean curvature spacelike surface equation in the Lorentz-Minkowski space, Journal of Differential Equations, 258 (7), (2015), 2364-2374.
[86] Mohamed Jleli, Rafael López, Bifurcating nodoids in hyperbolic space, Advanced Nonlinear Studies, 15 (2015), 849–865 .
[85] Rafael López, Gabriel Ruiz, A characterization of isoparametric surfaces in R^3 via normal surfaces, Results in Mathematics, 67 (2015), 87-94.
[84] Rafael López, Differential Geometry of curves and surfaces in Lorentz-Minkowski space, International Electronic Journal of Geometry, 7 (2014), 44-107.
[83] Rafael López, Capillary surfaces with free boundary in a wedge , Advances in Mathematics, 262 (2014), 476-483.
[82] Rafael López, Esma Demir, Helicoidal surfaces in Minkowski space with constant mean curvature and constant Gauss curvature, Central European Journal of Mathematics, 12 (9) (2014), 1349-1361.
[80] Rafael López, Juncheol Pyo, Capillary surfaces in a cone, Journal of Geometry and Physics, 76 (2014), 256-262.
[79] Rafael López, Juncheol Pyo, Capillary surfaces of constant mean curvature in a right solid cylinder, Mathematische Nachrichten, 287 (2014), no. 11-12, 1312-1319.
[78] Rafael López, Marian I. Munteanu, Invariant surfaces in the homogeneous space Sol with constant curvature, Mathematische Nachrichten, 287 8-9 (2014), 1013-1024.
[77] Rafael López, Ana Nistor, Surfaces in Sol_3 space foliated by circles, Results in Mathematics, 64 (2013), No. 3-4, 319-330.
[76]
Rafael López, Juncheol Pyo, Constant mean curvature surfaces with
boundary on a sphere, Applied
Mathematics and Computation,
220 (2013),
316 -323.
[74] Luis J. Alías, Rafael López, Jaime Ripoll, Existence and topological uniqueness of compact CMC hypersurfaces with boundary in hyperbolic space, The Journal of Geometric Analysis, 23 (4) (2013), 2177-2187. DOI: 10.1007/s12220-012-9324-2
[73] Jun-ichi Inoguchi, Rafael López, Marian I. Munteanu, Minimal translation surfaces in the Heisenberg group Nil3, Geometriae Dedicata, 161 (1) (2012) 221-231. DOI: 10.1007/s10711-012-9702-8
[72] Rafael López, Bifurcation of cylinders for wetting and dewetting models with striped geometry, SIAM, Journal on Mathematical Analysis, 44 (2012), 946--965.
[71] Rafael López, Juncheol Pyo, Spacelike surfaces with free boundary in the Lorentz-Minkowski space, Classical and Quantum Gravity. 29 (3) (2012), 035005. doi: 10.1088/0264-9381/29/3/035005
[70] Ahmad Ali, Rafael López, Melih Turgut, k-type partially null and pseudo null slant helices in Minkowski 4-space, Mathematical Communications, 17 (1) (2012), 93-103.
[69] Rafael López, Constant mean curvature surfaces in Sol with non-empty boundary, Houston Journal of Mathematics. 38 (4) (2012), 1091-1105
[68] Rafael López, Marian I. Munteanu, Minimal translation surfaces in Sol3, Journal of the Mathematical Society of Japan, 64 (2012), No. 3, 985--1003.
[67] Rafael López, Marian I. Munteanu, Surfaces with constant mean curvature in Sol geometry, Differential Geometry and its Applications, 29, Supplement 1 (2011), s S238-S245.
[66] Özgür Boyacioglu Kalkan, Rafael López, Derya Saglam, Non-degenerate surfaces of revolution in Minkowski space that satisfy the relation aH+bK=c, Acta Mathematica Universitatis Comenianae, LXXX 2 (2011), 201-212.
[65] Özgür Boyacioglu Kalkan, Rafael López, Derya Saglam, Linear Weingarten surfaces foliated by circles in Minkowski space, Taiwanese Journal of Mathematics, 15 (2011), No. 5, 1897--1917.
[64] Rafael López, Marian I. Munteanu, On the geometry of surfaces in Sol3, Kyushu Journal of Mathematics, 65 No. 2 (2011), 237-249. doi:10.2206/kyushujm.65.237
[63] Rafael López, Marian Munteanu, Constant angle surfaces in Minkowski space, Bulletin of the Belgian Mathematical Society - Simon Stevin, 18 (2011), 271-286.
[62] Ozgür Boyacioglu Kalkan, Rafael López, Spacelike surfaces in Minkowski space satisfying a linear relation between their principal curvatures, Differential Geometry-Dynamical Systems, 13 (2011), 120-129.
[61] Rafael López, Minimal translation surfaces in hyperbolic space, Beiträge zur Algebra und Geometrie (Contributions to Algebra and Geometry), 52 (1) (2011), 105-112, DOI: 10.1007/s13366-011-0008-z.
[60] Ahmad Ali, Rafael López, Slant helices in Minkowski space E_1^3, Journal of the Korean Mathematical Society, 48 (2011), 159-167.
[59] Rafael López, The Theorem of Schur in Minkowski plane, Journal of Geometry and Physics, 61 (1) (2011), 342-346. doi:10.1016/j.geomphys.2010.10.009
[58] Rafael López, Surfaces with constant mean curvature in Euclidean space, International Electronic Journal of Geometry, 3 , number 2 (2010), 67-101.
[57] Ahmad Ali, Rafael López, Some
characterization of inclined curves in Euclidean E^n space, Novi
Sad Journal of Mathematics, 40 (no.
1) (2010), 9-17.
[56] Rafael López, Stationary rotating surfaces in Euclidean space, Calculus of Variations in Partial Differential Equations, 39, numbers 3-4, (2010), 333-359. DOI: 10.1007/s00526-010-0312-8
[55] Ahmad T. Ali, Rafael López, Timelike B2-slant helices in Minkowski space E_1^4, Archivum Mathematicum, 46 (2010), 39-46.
[54] Ahmad T. Ali, Rafael López, Slant helices in Euclidean 4-space E^4, Journal of the Egyptian Mathematical Society, 18 (2) (2010), 223-230.
[53] Rafael López, A criterion on instability of rotating cylindrical surfaces, Archiv der Mathematik, 94 (2010), Number 1, 91-99. DOI: 10.1007/s00013-009-0085-5
[52] Rafael López, A new proof of a characterization of small spherical caps, Results in Mathematics, 55 (2009), 427-436.
[51] Rafael López, Parabolic Weingarten surfaces in hyperbolic space, Publicationes Mathematicae Debrecen, 74 (2009), 1-2, 59-80.
[50] Rafael López, A comparison result for radial solutions of the mean curvature equation, Applied Mathematics Letters, 22 (2009), 860--864.
[49] Rafael López, Parabolic surfaces in hyperbolic space with constant Gaussian curvature, Bulletin of the Belgian Mathematical Society - Simon Stevin. 16 (2009), no. 2 , 337-349.
[48] Rafael López, Stationary bands in three-dimensional Minkowski space, Osaka Journal of Mathematics, 46 (2009), no. 1, 1-20.
[47] Rafael López, Linear Weingarten surfaces in Euclidean and hyperbolic space, Matemática Contemporanea, 35 (2008), 95-113.
[46] Rafael López, Stationary surfaces in Lorentz-Minkowski space, The Royal Society of Edinburgh Proceedings A (Mathematics), 138 (2008), no. 5, 1067-1096.
[45] Rafael López, Rotational linear Weingarten surfaces of hyperbolic type, Israel Journal of Mathematics, 167 (2008), 283-301.
[44] Rafael López, Special Weingarten surfaces foliated by circles, Monatshefte für Mathematik, 154 (2008), no. 4, 289-302.
[43] Rafael López, An exterior boundary value problem in Minkowski space, Mathematische Nachrichten, 281 (2008), no. 8, 1169-1181.
[42] Rafael López, On linear Weingarten surfaces, International Journal of Mathematics, 19 (2008), no. 4, 439 - 448.
[41] Rafael López, Parabolic surfaces in hyperbolic space with constant curvature. Pure and Applied Differential Geometry, PADGE 2007, (F. Dillen, I. Van de Woestyne eds.), Shaker Verlag, Aachen 2007, pp: 162-170.
[40] Rafael López, On the existence of spacelike constant mean curvature surfaces spanning two circular contours in Minkowski space, Journal of Geometry and Physics, 57 (2007), no. 11, 2178-2186.
[39] Rafael López, Capillary channels in a gravitational field, Nonlinearity, 20 (2007), no. 7, 1573-1600.
[38] Rafael López, On uniqueness of graphs with constant mean curvature, Journal of Mathematics of Kyoto University, 46 (2006), no. 4, 771-787.
[37] Rafael López, Superficies con curvatura media constante cuyo borde es un círculo, Divulgaciones Matemáticas, 14 (2006), no. 2, 121-140.
[36] Rafael López, Spacelike hypersurfaces with free boundary in the Minkowski space under the effect of a timelike potential, Communications in Mathematical Physics, 266 (2006), no. 2, 331-342.
[35] Rafael López, Symmetry of stationary hypersurfaces in hyperbolic space, Geometriae Dedicata, 119 (2006), no. 1, 35-47.
[34] Rafael López, A characterization of hemispheres Differential Geometry and its Applications, 24 (2006), no. 4, 398-402.
[33] Rafael López, Wetting phenomena and constant mean curvature surfaces with boundary, Reviews in Mathematical Physics, 17 (2005), no. 7, 769-792.
[32] Rafael López, Area monotonicity for spacelike surfaces with constant mean curvature, Journal of Geometry and Physics, 52 (2004), no. 3, 353-363.
[31] Rafael López, Some a priori bounds for solutions of the constant Gauss curvature equation, Journal of Differential Equations, 194 (2003), no. 1, 185-197.
[30] Rafael López, A note on radial graphs with constant mean curvature, Manuscripta Mathematica, 110 (2003), no. 1, 45-54.
[29] Rafael López, Surfaces of constant Gauss curvature in Lorentz-Minkowski 3-space, Rocky Mountain Journal of Mathematics, 33 (2003), no. 3, 971-993.
[28] Rafael López, Cyclic hypersurfaces of constant curvature, Advanced Studies in Pure Mathematics, 34 2002, Minimal Surfaces, Geometric Analysis and Symplectic Geometry, 185-199.
[27] Rafael López, An existence theorem of constant mean curvature graphs in Euclidean space, Glasgow Mathematical Journal, 44 (2002), no. 3, 455-461.
[26] Rafael López, Constant mean curvature graphs in a strip of R^2, Pacific Journal of Mathematics, 206 (2) (2002), no. 2, 359-374.
[25] Rafael López, How to use MATHEMATICA to find cyclic surfaces of constant curvature in Lorentz-Minkowski space. Global Differential Geometry: The Mathematical Legacy of Alfred Gray, (M. Fernández, J. Wolf, Ed.) Contemporary Mathematics, 288, American Mathematical Society, Providence, 2001, 371-375.
[24] Rafael López, Graphs of constant mean curvature in hyperbolic space, Annals of Global Analysis and Geometry, 20 (2001), no. 1, 59-75.
[23] Rafael López, Cyclic surfaces of constant Gauss curvature, Houston Mathematical Journal, 27 (2001), no. 4, 799-805.
[22] Rafael López, Constant mean curvature graphs on unbounded convex domains, Journal of Differential Equations, 171 (2001), no. 1, 54-62.
[21] Francisco López, Rafael López, Rabah Souam, Maximal surfaces of Riemann type in Lorentz-Minkowski space L^3, Michigan Mathematical Journal, 47 (2000), no. 3, 469-497.
[20] Rafael López, Timelike surfaces with constant mean curvature in Lorentz three-space, Tohoku Mathematical Journal, 52 (2000), no. 4, 515-532.
[19] Rafael López, Hypersurfaces with constant mean curvature in hyperbolic space, Hokkaido Mathematical Journal, 29 (2000), no. 2, 229-245.
[18] Rafael López, On uniqueness of constant mean curvature surfaces with planar boundary. New Developments in Differential Geometry, Budapest, 1996, 235-242, Kluwer Acad. Publ.Dordrecht 1999.
[17] Rafael López, Constant mean curvature hypersurfaces foliated by spheres, Differential Geometry and its Applications, 11 (1999), no. 3, 245-256.
[16] Rafael López, Constant mean curvature surfaces foliated by circles in Lorentz-Minkowski space, Geometriae Dedicata 76 (1999), no. 1, 81-95.
[15] Rafael López, Constant mean curvature surfaces with boundary in Euclidean three-space, Tsukuba Journal of Mathematics, 23 (1999), no. 1, 27-36.
[14] Rafael López, Constant mean curvature surfaces bounded by a circle, Rocky Mountain Journal of Mathematics, 29 (1999), no. 3, 971-978.
[13] Luis Alías, Rafael López, Bennet Palmer, Stable
constant mean curvature surfaces with circular boundary,
Proceedings of the American Mathematical Society, 127 (1999), no. 4,
1195-1200.
[12] Rafael López, Sebastián Montiel, Existence of constant mean curvature graphs in hyperbolic space, Calculus of Variations and Partial Differential Equations, 8 (1999), no. 2, 177-190.
[11] Rafael López, Constant mean curvature surfaces with boundary in hyperbolic space, Monasthefte für Mathematik, 127 (1999), no. 2, 155-169.
[10] Luis Alías, Rafael López, José Pastor, Compact spacelike surfaces with constant mean curvature in the Lorentz-Minkowski 3-space, Tohoku Mathematical Journal, 50 (1998), no. 4, 491-501.
[9] Rafael López, Surfaces of constant mean curvature with boundary in a sphere, Osaka Journal of Mathematics, 34 (1997), no. 3, 573-577.
[8] Rafael López, A note on H-surfaces with boundary, Journal of Geometry, 60 (1997), no. 1-2, 80-84.
[7] Rafael López, Recientes avances en superficies de curvatura media constante con frontera plana, Publicaciones del Departamento de Matemáticas de la Universidad de Murcia, 19 (1997), 1-29.
[6] Rafael López, Surfaces of constant mean curvature bounded by convex curves, Geometriae Dedicata, 66 (1997), no. 3, 255-263.
[5] Rafael López, Surfaces of
constant mean curvature bounded by two planar curves,
Annals Global Analysis and Geometry, 15
(1997), no. 3, 201-210.
[4] J. M. Sullivan, F. Morgan, et.
al. Open problems in soap bubble geometry, International Journal of
Mathematics, 7, no. 6 (1996), 833-842.
[3] Rafael López, Sebastián Montiel, Constant mean curvature surfaces with planar boundary, Duke Mathematical Journal, 85 (1996), no. 3, 583-604.
[2] Rafael López, Constant mean curvature surfaces with boundary, Abstracts of Papers Presented to the American Mathematical Society, 16 (1995), 648.
[1] Rafael López, Sebastián Montiel, Constant mean curvature discs with bounded area, Proceedings of the American Mathematical Society, 123 (1995), no. 5, 1555-1558.